# SDR AALA202207113101

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737
- Aircraft serial: 29543
- Aircraft time: 61,459 hours, 25,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE WAS FOUND TO NOT BE WORKING DURING OPERATIONAL TEST. REPLACED MEGAPHONE PER AMM 25-04-00.
